# SDR AALA20071673

- Difficulty date: September 1, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T2110/01SEP, SLATS SYSTEM ONE AND TWO FAULTED DURING APPROACH.  LANDED WITH NO SLATS WITHOUT INCIDENT.  REPLACED NUMBER THREE LEFT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
